# SDR DALA2020102603466

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 77,968 hours, 25,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT L4 DOOR UPPER EXIT SIGN, R4 LOWER DOOR EXIT SIGN, LAV EMERGENCY PATH LIGHT AND L4 EXTERIOR EXIT LIGHT.  CORRECTIVE ACTION: REPLACED BATTERY PACK M737.  SYSTEM OPERATION IS NORMAL.
